Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 172, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2020, 8:10 PM CDT for Caldwell County, Hays County, Travis County, Texas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2020, 8:10 PM CDT (01:10 UTC)
- Expired
- May 27, 2020, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:32 PM CDT | HAIL 1.5 | Lockhart, TX | |
| May 27, 8:33 PM CDT | HAIL 1 | 4 S Lockhart, TX | EM REPORTED QUARTER HAIL AT US183 AND WESTWOOD. |
| May 27, 8:39 PM CDT | HAIL 2 | 4 S Lockhart, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 27, 5:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 2245 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
556
WUUS54 KEWX 280110
SVREWX
TXC055-209-453-280200-
/O.NEW.KEWX.SV.W.0172.200528T0110Z-200528T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
810 PM CDT Wed May 27 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Caldwell County in south central Texas...
East central Hays County in south central Texas...
South central Travis County in south central Texas...
* Until 900 PM CDT.
* At 810 PM CDT, a severe thunderstorm was located over Niederwald,
or near Kyle, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Marcos, Kyle, Buda, Lockhart, Luling, Martindale, Uhland,
Mustang Ridge, Niederwald, Fentress, Brownsboro, Creedmoor, Joliet,
Tilmon, Stairtown, San Marcos Regional Airport, Maxwell, Reedville,
McNeil and McMahan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2963 9759 2966 9764 2966 9765 2967 9765
2966 9767 2969 9773 2970 9774 2971 9773
2971 9775 2995 9793 3015 9774 2975 9739
TIME...MOT...LOC 0110Z 319DEG 25KT 3001 9778
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE2 follow-up statements
038
WWUS54 KEWX 280129
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
829 PM CDT Wed May 27 2020
TXC209-453-280138-
/O.CAN.KEWX.SV.W.0172.000000T0000Z-200528T0200Z/
Hays TX-Travis TX-
829 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAYS AND SOUTH
CENTRAL TRAVIS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2963 9759 2967 9765 2966 9768 2969 9773
2970 9774 2971 9773 2972 9776 2975 9778
2994 9780 2999 9776 3002 9771 3007 9767
2975 9739
TIME...MOT...LOC 0128Z 322DEG 27KT 2989 9768
$$
TXC055-280200-
/O.CON.KEWX.SV.W.0172.000000T0000Z-200528T0200Z/
Caldwell TX-
829 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CALDWELL COUNTY...
At 828 PM CDT, a severe thunderstorm was located over Lockhart,
moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lockhart, Luling, Uhland, Mustang Ridge, Niederwald, Fentress,
Brownsboro, Joliet, Tilmon, Stairtown, Maxwell, McNeil, McMahan,
Lytton Springs, Dale and Mendoza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2963 9759 2967 9765 2966 9768 2969 9773
2970 9774 2971 9773 2972 9776 2975 9778
2994 9780 2999 9776 3002 9771 3007 9767
2975 9739
TIME...MOT...LOC 0128Z 322DEG 27KT 2989 9768
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE601
WWUS54 KEWX 280139
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
839 PM CDT Wed May 27 2020
TXC055-280200-
/O.CON.KEWX.SV.W.0172.000000T0000Z-200528T0200Z/
Caldwell TX-
839 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN CALDWELL COUNTY...
At 839 PM CDT, a severe thunderstorm was located near Lockhart,
moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lockhart, Luling, Brownsboro, McMahan, Joliet, Tilmon, Dale and
McNeil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2966 9767 2972 9771 2980 9773 2999 9761
2975 9739 2963 9759 2967 9765
TIME...MOT...LOC 0139Z 319DEG 25KT 2983 9762
HAIL...1.50IN
WIND...60MPH
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:04 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 27, 7:04 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 704 PM CDT Wed May 27 2020 .UPDATE... /UPDATED FORECAST TO REFLECT NEW WATCH/ Some PoPs were increased along the I-10 corridor to account for the latest severe thunderstorm watch. && .AVIATION.../00Z TAFS/ Severe storm outbreak underway and looks to impact AUS as early as 0030Z and the SAT/SSF areas by 03Z. A lead storm moving south from Fredericksburg may lead to a faster onset into San Antonio if the recent severity trends continue. Will hold off any severe parameters until about an hour lead time if necessary. Later tonight a period of VFR skies should be followed by a return of MVFR cigs at all site around daybreak. Confidence is not very high on this expected cloud deck, given a light wind forecast and NW flow aloft. && .PREV DISCUSSION... /ISSUED 227 PM CDT Wed May 27 2020/ SHORT TERM (Tonight through Thursday Night)... Today brings yet another round for thunderstorms this afternoon and evening for some. A cut off deepening low located on the eastern border of Oklahoma today will leave the area under broad northwesterly flow aloft. Low level flow becomes more southeasterly over the next few hours further increasing deep layer shear, values over 65kt, supporting healthy updrafts over an already unstable environment. CAPE values across our northeastern counties range from 2500-3500J/kg with weak CIN. Ongoing severe storms to our north have shown that any initiation will happen relatively quickly. The Storm Prediction Center has the area under an enhanced risk northeast of a line from Kerrville to New Braunfels to Schulenburg. This risk includes very large hail, damaging winds in excess of 70mph and a small risk for tornadoes. There is expected to be multiple rounds of storms for this area, the first being triggered by an active outflow boundary from storms to our north. Later this evening, individual discrete cells pose a threat for very large hail up to 3 inches, as lapse rates are quite steep, upwards of 7.5C/km. Tornadoes are possible, though the threat is lower due to the weak low level shear, and relatively dry boundary layer. As the evening progresses and cells congeal, the threat becomes more focused on damaging wind up to 70mph. Considering the wet pattern that this area has been over the past several days, the threat of flash flooding should not be overlooked through the chatter of severe weather. Austin in particular has had measurable precip everyday for the past 6 days, totaling over 2 inches. If cells begin to train, or MCS slows over the metro area, or any area for that matter, flash flooding may occur. WPC has highlighted the northeastern counties in a marginal threat for excessive rainfall. This means, that the highlighted area has a 5-10 percent chance of rainfall exceeding the flash flood guidance within 25 miles of a point. Stay weather aware, and Turn Around Don't Drown. Tomorrow should be relatively quiet with residual showers in the coastal plains during the morning and early afternoon. Highs will be slightly cooler than today, reaching the mid to upper 80s. By tomorrow night, rain chances shift back out west with higher POPs over the Rio Grande Plains. The entire region is under a marginal risk for severe storms. LONG TERM (Friday through Wednesday)... After an extended period of active weather, mid to upper level ridging builds in by Friday and will continue through the weekend and into next week. While a few isolated locations could see a stray shower or thunderstorm during this period, by and large the region should stay dry. Temperatures Friday through Monday will track closely to seasonal normals with temperatures increasing a couple degrees for Tuesday and Wednesday of next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 85 67 87 65 / 80 20 10 - 0 Austin Bergstrom Intl Airport 63 84 66 87 65 / 80 30 10 - 0 New Braunfels Muni Airport 66 85 67 88 65 / 70 20 10 - 0 Burnet Muni Airport 64 83 64 84 62 / 80 10 10 - 0 Del Rio Intl Airport 71 91 70 92 68 / - 10 40 10 0 Georgetown Muni Airport 64 83 66 86 63 / 90 20 10 - 0 Hondo Muni Airport 68 89 68 92 65 / 20 10 30 10 0 San Marcos Muni Airport 64 84 66 88 64 / 80 20 10 - 0 La Grange - Fayette Regional 66 84 67 87 66 / 60 30 10 10 - San Antonio Intl Airport 68 87 69 90 67 / 50 10 20 10 0 Stinson Muni Airport 70 89 70 90 67 / 40 10 20 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Oaks Long-Term...Oaks Decision Support...Treadway
Hazardous weather outlook, May 27, 4:53 AM CDT, 15 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 453 AM CDT Wed May 27 2020 TXZ171>173-183>194-202>209-217>225-228-281000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 453 AM CDT Wed May 27 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered severe thunderstorms are possible this afternoon and evening for the eastern two-thirds of the area, primarily for locations along and east of a Juno to Uvalde to Pearsall line. An Enhanced Risk For Severe Thunderstorms exists along and east of Kerrville to New Braunfels to Schulenburg line. Very large hail, significant damaging wind gusts, and an isolated tornado or two will all be possible. Locally heavy rainfall and flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected for the extended forecast period at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 27, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 3 E MOUNTAIN HOME 30.18N 99.33W
05/27/2020 E1.00 INCH KERR TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
HAMPSHIRELocal storm report, May 27, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 3 E MOUNTAIN HOME 30.18N 99.33W
05/27/2020 U1.50 INCH KERR TX PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
&&
HAMPSHIRELocal storm report, May 27, 7:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 SSE WARING 29.91N 98.79W
05/27/2020 E1.00 INCH KENDALL TX PUBLIC
&&
HAMPSHIRELocal storm report, May 27, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 1 W INGRAM 30.08N 99.26W
05/27/2020 U1.00 INCH KERR TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
HAMPSHIRELocal storm report, May 27, 8:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 7 NE INGRAM 30.15N 99.16W
05/27/2020 E1.50 INCH GILLESPIE TX PUBLIC
&&
HAMPSHIRELocal storm report, May 27, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 6 NNE BOERNE 29.87N 98.68W
05/27/2020 E1.00 INCH KENDALL TX TRAINED SPOTTER
&&
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Tornado Warning | EWX | Gillespie, Kendall, Kerr | 29 min |
| May 27, 7:16 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 49 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 45 min |
| May 27, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 54 min |
| May 27, 7:40 PM CDT | Special Weather Statement | EWX | Bastrop, Travis | 50 min |
| May 27, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Travis | 56 min |
| May 27, 8:04 PM CDT | Tornado Warning | EWX | Bandera, Kendall, Kerr | 26 min |
| May 27, 8:12 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 63 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina | 61 min |
| May 27, 8:43 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 45 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca | 64 min |
| May 27, 9:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 55 min |
| May 27, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 44 min |
| May 27, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| May 27, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 48 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde | 45 min |
| May 27, 9:51 PM CDT | Special Weather Statement | EWX | Lavaca | 39 min |
| May 27, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 7 min |
| May 27, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 63 min |
| May 27, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 25 min |
| May 27, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde | 66 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 60 min |
| May 27, 10:47 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 32 min |
| May 27, 11:06 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 54 min |
| May 27, 11:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 52 min |
| May 27, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 27, 11:38 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Real | 3 hr |
| May 27, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| May 27, 11:56 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 64 min |
| May 28, 12:14 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| May 28, 12:19 AM CDT | Special Weather Statement | EWX | Lee | 41 min |
| May 28, 12:36 AM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 28, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 57 min |
| May 28, 1:57 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 25 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 45 min |
| May 28, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 38 min |
| May 28, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 28, 3:12 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 5 hr |
| May 28, 3:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 48 min |
| May 28, 3:36 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 39 min |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Gillespie | 19 hr |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Blanco | 32 hr |
| May 28, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 31 min |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 18 min |
| May 28, 4:22 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 53 min |
| May 28, 4:27 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| May 28, 4:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 21 min |
| May 28, 4:31 PM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| May 28, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 24 min |
| May 28, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 59 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde, Val Verde | 55 min |
| May 28, 5:17 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 58 min |
| May 28, 5:18 PM CDT | Special Weather Statement | EWX | Val Verde | 27 min |
| May 28, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 21 min |
| May 28, 5:27 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 27 min |
| May 28, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 59 min |
| May 28, 5:55 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 28, 6:23 PM CDT | Special Weather Statement | EWX | Gonzales | 67 min |
| May 28, 6:29 PM CDT | Special Weather Statement | EWX | Williamson | 61 min |
| May 28, 6:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 28, 6:47 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.